Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Projective ovoids and generalized quadrangles
Author: Brown, M.
Citation: Advances in Geometry, 2007; 7(1):65-81
Publisher: Walter de Gruyter & Co.
Issue Date: 2007
ISSN: 1615-715X
Abstract: <jats:title>Abstract</jats:title> <jats:p>We consider a simple condition defining a <jats:bold> <jats:italic>tetradic</jats:italic> </jats:bold> set of ovoids in a projective three-space over a finite field. By elementary counting and geometrical methods we establish the properties of a tetradic set and are able to give a purely synthetic construction of the class of generalized quadrangles of order (<jats:italic>s, s</jats:italic> <jats:sup>2</jats:sup>) satisfying Property (G) at a flag. This includes the class of dual flock generalized quadrangles due to Kantor and Payne in the 1980's. We also show that the dual flock generalized quadrangles are characterised by Property (G) at a line.</jats:p>
Description: Copyright © Walter de Gruyter 2007 All Rights Reserved.
DOI: 10.1515/ADVGEOM.2007.005
Appears in Collections:Aurora harvest 6
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.